MAUDE Adverse Event Report: FORA CARE INC. FORA GD20 BLOOD GLUCOSE METER; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

FORA CARE INC. FORA GD20 BLOOD GLUCOSE METER; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number GD20FM01-BLK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The glucometer had normal readings when testing with the control solution, however, when testing on a patient, the results were very high.Our initial reading was 589.The hospital tested the patient blood glucose with their machine and got 113.We did a retest with the blood from the same finger stick on our machine and got a secondary reading of 167.The hospital did a retest and got 112.

Brand Name
FORA GD20 BLOOD GLUCOSE METER
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
FORA CARE INC.
MDR Report Key18059500
Report NumberMW5147665
Device Sequence Number7684281
Product Code NBW
UDI-Device Identifier00816042010804
UDI-Public00816042010804
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGD20FM01-BLK
Device Lot Number321-4251400-009
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2023
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight127 KG